# SDR UIEA2021012700133

- Difficulty date: January 24, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,324 hours, 16,592 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Rt Eng Oil Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K, O

## Discrepancy

UPON ARRIVAL, RIGHT ENGINE OIL QUANTITY LOW.  PERFORMED HI-POWER ENGINE RUN LEAK CHECK, PER MCC REQUEST IAW 767 AMM.  TWO LEAKS NOTED ON D-SUMP SUPPLY LINE.  REMOVED, INSPECTED, AND CLEANED SCAVENGE INLET SCREEN ASSEMBLYS, LUBE FILTER, AND MAGNETIC ISOLATOR PLUGS.  NO SIGNIFICANT CONTAMINATION NOTED, REF AMM 79-21-06-002-002-H00.  SERVICED RIGHT ENGINE OIL, IAW AMM 13-13-01.  PERFORMED ENGINE IDLE RUN 10 MINUTES, IAW AMM 71-00-00.  ALL INDICATIONS NORMAL.  NO LEAKS NOTED.  AFTER RE-TORQUING OF D-SUMP SUPPLY LINE AND HI-POWER RUN-UP.
